PDA

View Full Version : I have no idea anymore!! PLEASE HELP.


amberxxx
07-28-2013, 12:36 PM
Hello! My name is Amber, and I am 18 years old. For the last month about I have been experiencing some weird things. I believe it started the day I got my depo shot, June 17th. I remember coming home from the clinic and feeling like CRAP. I passed out, and when I woke up I puked up everything I had eaten. I shrugged it off, thinking maybe what i ate was just old or whatever. The days, even weeks following I noticed a fast heart rate, loss of appetite, EXTREME chest pain, and nervousness. Since June 17th I had three ER visits, and in them I got a Lung X-ray, pergnancy test, EKG, they checked for blood clots, and listening to my lungs and chest. THEY FOUND NOTHING WRONG! besides high blood pressure, which was pinned on my anxiety and smoking. Some of the nervousness had gone away when my boyfriend returned from rehab, June 30th, my fast heart and palipations are even a little better, and I have lost a little weight and quit smoking cigarettes because I am paranoid anymore. But now theres a new pain, its sorta dull and annoying..its on the upper left side of my chest, radiates from under my collarbone, to my shoulder, kind of on my heart sometimes, maybe my lungs? but i cant tell. Theres a slight pressure or heaviness but nothing that restrains me from going on with my day.I also have difficulty breathing sometimes, I think its because of anxiety though, and thinking about these problems all day. I am not very medical-smart. I do have asthma, and my doctor relates all of this to asthma, anxiety, and allergies. But i dont know, I am sick of doctor visits, and urgency care and er visits. I wanna know what you guys think? Depo shot side effects? Serious heart or lung condition I should get checked out thoroughly? Muscle problem? My body maybe getting used to not smoking? IDK. HELPPPP! Also I get confused and feel out of place sometimes

hmpcna74
12-01-2013, 09:30 AM
I am having the same symptoms. The day after I got my third shot I felt like complete crap and have ever since. I am super light headed and feel sick constantly. I looked up symptoms of Depo online and breast pain, light headedness, sick feeling, everything we seem to have is on that list. The doctor will tell you other wise but I am convenced that is what is causing all of my problems. I went to the doctor and she told me I have anxiety but it's because of the shot and how much I am worried about my health but I have had tests run and I am perfect. I see this post was a while ago, did you get another shot? How are you feeling now? Update?